Please use this identifier to cite or link to this item:
Title: On density theorems for rings of Krull type with zero divisors
Authors: Ay Saylam, Başak
Keywords: Krull ring
Ring of krull type
Valuation marot ring
Publisher: TUBITAK
Source: Ay Saylam, B. (2014). On density theorems for rings of Krull type with zero divisors. Turkish Journal of Mathematics, 38(4), 614-624. doi:10.3906/mat-1307-24
Abstract: Let R be a commutative ring and I(R) denote the multiplicative group of all invertible fractional ideals of R, ordered by A ≥ B if and only if B ⊆ A. If R is a Marot ring of Krull type, then R(Pi), where {Pi}i∈I are a collection of prime regular ideals of R, is a valuation ring and R = ∩ R(Pi) . We denote by Gi the value group of the valuation associated with R(Pi). We prove that there is an order homomorphism from I(R) into the cardinal direct sum ∐i∈I Gi and we investigate the conditions that make this monomorphism onto for R.
ISSN: 1300-0098
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5605.pdfMakale122.71 kBAdobe PDFThumbnail
Show full item record

CORE Recommender


checked on Apr 5, 2024

Page view(s)

checked on Apr 15, 2024


checked on Apr 15, 2024

Google ScholarTM



Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.